If you have grannulomen on your fingers, is there more chance to get them on your face too after using Juvederm? I have a thyroid problem and use thyrax.
Grannulomen with Juvederm
Doctor Answers (1)
Granulomas elsewhere may not increase your risk fo developing juvederm granulomas
If your immune sytem was responsible for stimulating a granuloma elsewhere such as your thyroid, it does not mean that Juvederm granulomas would oocur. They are very rare but but specific for a particular tissue. It could be that you will develop a granuloma after Juvederm, so you'll have to accept this risk and ask the doctor what could be done to minimze the appearance of the granulomas should they occur.
Web reference: http://www.thenyac.com/restylane/index.html
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.